RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1999, Volume 5, Issue 2, Pages 619–625 (Mi fpm384)  

This article is cited in 1 scientific paper (total in 1 paper)

Linear independence of the $p$-adic values of certain $q$-basic hypergeometric series

V. G. Chirskii

M. V. Lomonosov Moscow State University

Abstract: The linear independence of $p$-adic values of $q$-basic series of the form $ _2\phi_0$ is established.

Full text: PDF file (228 kB)

Bibliographic databases:
UDC: 511.36
Received: 01.04.1999

Citation: V. G. Chirskii, “Linear independence of the $p$-adic values of certain $q$-basic hypergeometric series”, Fundam. Prikl. Mat., 5:2 (1999), 619–625

Citation in format AMSBIB
\Bibitem{Chi99}
\by V.~G.~Chirskii
\paper Linear independence of the~$p$-adic values of certain $q$-basic hypergeometric series
\jour Fundam. Prikl. Mat.
\yr 1999
\vol 5
\issue 2
\pages 619--625
\mathnet{http://mi.mathnet.ru/fpm384}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1803603}
\zmath{https://zbmath.org/?q=an:0979.11038}


Linking options:
  • http://mi.mathnet.ru/eng/fpm384
  • http://mi.mathnet.ru/eng/fpm/v5/i2/p619

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vaananen K., “Irrationality Measures of Numbers Related to Some Q-Basic Hypergeometric Series”, Math. Scand., 114:2 (2014), 254–263  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:166
    Full text:55
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020